Contents IJPAM: Volume 1, No. 3 (2002)

B. Zhao
STABLE FUNCTIONS AND THE LAWSON
TOPOLOGY ON SCOTT DOMAINS ... 231
| more | download this paper (free) |

W. Kotarski, H.A. El-Saify, G.M. Bahaa
OPTIMAL CONTROL PROBLEM FOR A
HYPERBOLIC SYSTEM WITH MIXED
CONTROL-STATE CONSTRAINTS
INVOLVING OPERATOR OF
INFINITE ORDER ... 239
| more | download this paper (free) |

A. Badawi, A.Y.M. Chin, H.V. Chen
ON RINGS WITH NEAR IDEMPOTENT ELEMENTS ... 253
| more | download this paper (free) |

M.M. Chawla
GENERALIZED NEWMARK SCHEMES
FOR SINGULAR SECOND ORDER
INITIAL-VALUE PROBLEMS ... 261
| more | download this paper (free) |

E. Aliu, H.J. Connell, J.J. Shepherd
A MULTISCALING APPROACH TO THE
NARROW GAS SLIDER BEARING
IN SLIP FLOW ... 275
| more | download this paper (free) |

C.V. Pao
PERIODIC SOLUTIONS FOR SYSTEMS OF
TIME-DELAYED PARABOLIC EQUATIONS IN $\reals^{n}$ ... 295
| more | download this paper (free) |

E. Ballico, F. Orecchia
REDUCIBLE PROJECTIVE CURVES:
POSTULATION AND HYPERPLANE SECTION ... 311
| more | download this paper (free) |

J. Bae
ON GENERALIZED SUBSET-SUM-DISTINCT
SEQUENCES ... 335
| more | download this paper (free) |